# SDR IPXA2016070605498

- Difficulty date: June 22, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Fwd. Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  FWD. CARGO BAY BETWEEN BS 6-39 TO 6-59 AND LONGERON 42-43L,  INTERCOSTAL IS CRACKED.   REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-33-01.  (MINOR)
